# SDR SWAA2021022244597

- Difficulty date: January 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EMERGENCY DOOR ON HOOK LIFE LINE RH SIDE AT PASSENGER CABIN (1 EA) / REPLACED EMERGENCY DOOR ON HOOL LIFE LINE RH SIDE AT PASSENGER CABIN (1EA) IAW B737-700 AMM 25-61-10-400-802
